# SDR DALA2019090305130

- Difficulty date: August 30, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 48,137 hours, 21,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 R1 DOOR GIRT BAR, FAILED ENGAGMENT CHECK AT FORWARD FLOOR FITTING. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 014-0001:2561-01257-01B/002 00275 REMOVED AND REPLACED GIRT BAR REF AMM 25-66. (1248816)
